# SDR ABXA20120213302

- Difficulty date: February 13, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143T500072
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT BRACKET ON WEB AT STA 522-544 RT BL 22 CORRODED.  FABRICATED ANGLE PER SAMPLE AND INSTALLED THEM TO WEB PANEL IAW B767 SRM 51-04-02 AND BOEING DWG 143T5000.  AIRCRAFT WAS GROUNDED.
